Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: re:effexor to wellbutrin

Posted by William Braden on November 22, 1998, at 22:21:09

In reply to Re: re:effexor to wellbutrin, posted by LT on November 17, 1998, at 13:37:11

> Anna, sounds to me like you need a new psychiatrist! I have been on various antidepressants for over 10 years, many different kinds and combinations. You should not have to go through the torment you describe. I would get a new dr. in a heartbeat!!

I agree, being unavailable between visits is not acceptable practice, unless your
doctor works for a public clinic or something.

There are reports that an antihistamine like Benadryl (available
over the counter, and safe except for possible sedative effect)
may counteract Effexor withdrawal.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:William Braden thread:1281